Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Northern Indiana

June 12, 2015Pulaski County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2015, 3:43 PM EDT for Pulaski County, White County, Indiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 3:43 PM EDT (19:43 UTC)
Expired
Jun 12, 2015, 4:30 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:00 PM EDTHAIL 1Monon, INNICKLE TO QUARTER SIZED HAIL. A FEW SLIGHTLY LARGER THAN QUARTER SIZED. WIND GUSTS ESTIMATED 40 TO 50 MPH.
Jun 12, 4:05 PM EDTFUNNEL CLOUD1 Ne Norway, INFUNNEL CLOUD SIGHTED NEAR 250 N AND SR-39.
Jun 12, 4:05 PM EDTTSTM WND DMGMonon, INSEVERAL TREES DOWN ABOUT 1-2 FT DIAMETER. PARTIALLY ROTTED. HEALTHY BRANCHES DOWNED AROUND THE AREA...LARGEST UP TO 4 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS53 KIWX 121943
SVRIWX
INC131-181-122030-
/O.NEW.KIWX.SV.W.0049.150612T1943Z-150612T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WHITE COUNTY IN NORTHWESTERN INDIANA...
  SOUTHWESTERN PULASKI COUNTY IN NORTHWESTERN INDIANA...

* UNTIL 430 PM EDT/330 PM CDT/

* AT 343 PM EDT /243 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MCCOYSBURG...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MONON AROUND 405 PM EDT.
  FRANCESVILLE AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEE...
SITKA...INDIANA BEACH AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4084 8699 4091 8699 4091 8693 4097 8693
      4103 8684 4079 8669 4079 8703 4084 8705
TIME...MOT...LOC 1943Z 243DEG 19KT 4084 8702 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

JAL
2 follow-up statements
619 
WWUS53 KIWX 121954
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT FRI JUN 12 2015

INC131-181-122030-
/O.CON.KIWX.SV.W.0049.000000T0000Z-150612T2030Z/
WHITE IN-PULASKI IN-
354 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR NORTHERN WHITE AND SOUTHWESTERN PULASKI
COUNTIES...

AT 354 PM EDT /254 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MONON...OR 8 MILES SOUTHEAST OF MCCOYSBURG...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MONON AROUND 400 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEE...
SITKA...INDIANA BEACH AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 8699 4091 8693 4097 8693 4103 8684
      4079 8669 4079 8699
TIME...MOT...LOC 1954Z 269DEG 19KT 4082 8693 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JAL
217 
WWUS53 KIWX 122005
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT FRI JUN 12 2015

INC131-181-122030-
/O.CON.KIWX.SV.W.0049.000000T0000Z-150612T2030Z/
WHITE IN-PULASKI IN-
405 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR NORTHERN WHITE AND SOUTHWESTERN PULASKI
COUNTIES...

AT 405 PM EDT /305 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MONON...OR NEAR MONTICELLO...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN WHITE AND SOUTHWESTERN PULASKI COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LEE...SITKA...INDIANA BEACH AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4091 8699 4091 8693 4097 8693 4103 8684
      4079 8669 4079 8699
TIME...MOT...LOC 2005Z 268DEG 31KT 4084 8680 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:37 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 12, 1:37 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
137 PM EDT FRI JUN 12 2015

.SYNOPSIS...
ISSUED AT 352 AM EDT FRI JUN 12 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GRADUALLY EXPAND
EASTWARD THROUGH THE DAY AS A LOW PRESSURE SYSTEM MOVES THROUGH
THE AREA. A FEW OF THESE STORMS COULD BECOME SEVERE DURING THE
AFTERNOON WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL
THE MAIN CONCERNS. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS
TONIGHT IN THE LOW TO MID 60S. RAIN CHANCES WILL DECREASE OVERNIGHT
AND INTO TOMORROW.

&&

.UPDATE...
ISSUED AT 1117 AM EDT FRI JUN 12 2015

AN AREA OF SHOWERS AND TSTMS WAS MOVG ACROSS OUR CWA LATE THIS
MORNING AHEAD OF SFC CDFNT WHICH EXTENDED FROM SW MI-SE IA. THIS
PRECIP SHOULD LIMIT DESTABILIZATION ACROSS NWRN PORTION OF CWA
AHEAD OF THE CDFNT. MAIN THREAT FOR SVR STORMS AND HEAVY RAINFALL APPEARS
TO BE ACROSS THE SE 1/2 THIS AFTN. MINOR CHANGES MADE TO WX GRIDS
AND TEMPS TO REFLECT THESE ONGOING TRENDS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 352 AM EDT FRI JUN 12 2015

WITHERING CONVECTION ASSOCIATED WITH FGEN/ISENTROPIC ASCENT IN
RIGHT ENTRANCE REGION OF SEASONABLY STRONG UPPER LEVEL JET
CONTINUES TO SLOWLY MOVE EAST THIS MORNING. EXPECT THIS ACTIVITY
TO STRUGGLE OUTSIDE OF OUR FAR NORTHWEST ZONES THROUGH THE MORNING
GIVEN BETTER FORCING AND LLJ/MOISTURE CONVERGENCE/MUCAPE ARE STILL
DISPLACED JUST TO OUR WEST. THAT WILL CHANGE BY LATER TODAY AS
SURFACE LOW PRESSURE AND PARENT SHORTWAVE MOVE OVER THE SOUTHERN
GREAT LAKES. ADEQUATE SYNOPTIC FORCING IN A VERY MOIST AND AT
LEAST MODERATELY UNSTABLE ENVIRONMENT SHOULD LEAD TO MOST AREAS
SEEING SHOWERS AND THUNDERSTORMS AT SOME POINT TODAY. QUESTION
REMAINS EXACT TIMING/EVOLUTION AND SEVERE CHANCES.

HI-RES MODELS ARE SPLIT ON HOW ROBUST THIS PREFRONTAL CONVECTION
WILL BE. HRRR AND RAP SUGGEST LITTLE MORE THAN SCT SHOWERS THROUGH
THE MORNING WITH MAIN ACTIVITY CONFINED TO THE AFTERNOON FRONTAL
PASSAGE. WRF-NMM INDICATES INITIAL LINE WILL BE MUCH MORE
ACTIVE...CAPITALIZING ON SOME DIURNAL RECOVERY BY 15Z IN OUR
SOUTHEAST HALF. TRUTH IS LIKELY SOMEWHERE IN BETWEEN. EXPECT SCT
CONVECTION TO STEADILY CHURN E/SE THROUGH MIDDAY BUT BEST CHANCES
FOR STRONGER/MORE ORGANIZED STORMS WILL BE DURING THE LATE AFTERNOON
AND EVENING WITH MAIN FRONTAL PASSAGE. AS ALWAYS...EARLY DAY PRECIP
MAKES SEVERE WEATHER CHANCES NEBULOUS. EXCELLENT LOW LEVEL MOISTURE
ADVECTION WILL MAKE CLOUD COVER/SOLAR HEATING LESS CONSEQUENTIAL
WITH LOWER 70S DEWPOINTS STILL GENERATING 1000-1500 J/KG OF MLCAPE
BUT PREFRONTAL CONVECTION COULD STILL THROW A LARGE MONKEY WRENCH
INTO THE WORKS. DEEP LAYER SHEAR IS AROUND 30 KTS (HIGHEST IN OUR
NORTHERN CWA) SO ORGANIZED UPDRAFTS ARE POSSIBLE. WIND PROFILE IS
FAIRLY UNIDIRECTIONAL SO STRAIGHT LINE WINDS AND BOWING SEGMENTS ARE
THE PRIMARY CONCERN...THOUGH SOME HAIL IS POSSIBLE IF ENOUGH
INSTABILITY MANAGES TO BUILD. ALL OF THIS IS TO SAY THERE IS
DEFINITELY A CONDITIONAL SEVERE WEATHER THREAT THIS AFTERNOON AND
EVENING BUT WILL NEED TO MONITOR CONVECTIVE AND OBSERVATIONAL TRENDS
THROUGH THE MORNING BEFORE NAILING DOWN MORE SPECIFICS. ALSO A HEAVY
RAIN THREAT GIVEN PW VALUES NEAR 2 INCHES AND STORM MOTION NEARLY
PARALLEL TO FRONTAL BOUNDARY. LOCALIZED FLOODING CERTAINLY POSSIBLE
BUT CONFIDENCE IN WIDESPREAD THREAT IS NOT HIGH ENOUGH FOR WATCH
ISSUANCE. WILL JUST CONTINUE TO HIGHLIGHT HEAVY RAIN POTENTIAL IN
HWO AND GRIDS.

THUNDERSTORMS SHOULD DISSIPATE/SHIFT SOUTHEAST BY LATE EVENING AND
EXPECT MAINLY DRY CONDITIONS AFTER 06Z. HIGHS TODAY WILL GENERALLY
BE IN THE LOW TO MID 80S BUT ANY PEAKS OF SUN WILL MAKE UPPER 80S
EASILY ATTAINABLE. POSTFRONTAL OVERNIGHT LOWS SHOULD BE MUCH MORE
COMFORTABLE THAN PRESENT VALUES...UPPER 50S NORTHWEST TO MID 60S
SOUTHEAST.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 352 AM EDT FRI JUN 12 2015

NO SIGNIFICANT CHANGES TO LONG TERM PERIOD AS OSCILLATING FRONTAL
BOUNDARY STILL EXPECTED ACROSS THE REGION. MODELS REMAIN IN RATHER
GOOD AGREEMENT SYNOPTICALLY FOR THIS PATTERN BUT A LOT OF
UNCERTAINTY WITH THE DETAILS AND CONVECTIVE TRENDS.

BOUNDARY WILL BE SINKING SOUTH ON SATURDAY BUT REMAINING CLOSE
ENOUGH TO SOUTH FOR LOW CHANCE POPS AS EXACT LOCATION YET TO BE
DETERMINED. RESIDUAL CLOUDS AND LIGHT SHOWERS POSSIBLE NORTH OF
FRONT. BOUNDARY BEGINS TO COME BACK NORTH SATURDAY NIGHT AND SUNDAY
WITH INCREASING CONVECTIVE CHANCES ONCE AGAIN. PLENTY OF MOISTURE
FLUX AND INSTABILITY PRESENT SO WILL NOT TAKE MUCH FOR PERIODIC SHRA
AND TSRA THROUGH MONDAY. FRONT LOOKS TO SAG SOUTH OF AREA ONCE AGAIN
TOWARD TUESDAY AS HIGH PRESSURE SKIRTS ACROSS THE GREAT LAKES AND
TRIES TO DRY US OUT FOR A DAY. WILL STILL CARRY A LOW POP WITH
UNCERTAINTY IN LOCATION. LIKE A BROKEN RECORD...FRONT WILL BEGIN TO
COME BACK NORTH TUE NIGHT INTO WED WITH ANOTHER ROUND OF CONVECTION
POSSIBLE THROUGH END OF PERIOD. EPISODIC ROUNDS OF SEVERE WEATHER
REMAIN POSSIBLE DEPENDING ON TIMING OF FRONT AND STRONGER
KINEMATICS. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE AS WELL WITH
PWATS AROUND 2 INCHES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 127 PM EDT FRI JUN 12 2015

WK CDFNT EXTENDS ACROSS SW MI/NE IL THIS AFTN. A LINE OF TSTMS HAS
FORMED ALONG PRE-FRONTAL TROF OVER NE INDIANA AND NW OHIO AND
MOVED THROUGH FWA BTWN 16-17Z. MAY BE SUFFICIENT DESTABILIZATION
AT FWA FOR TSTMS TO REDEVELOP ALONG CDFNT AS IT SAGS SE THIS AFTN
SO LEFT IN TEMPO TSRA BUT LIMITED TO JUST SHRA AT SBN. STRATUS/FOG
FAIRLY EXTENSIVE ALONG/BEHIND THE FRONT AND SHOULD IMPACT SBN THIS
AFTN THROUGH SATURDAY MORNING AND FWA THIS EVE THROUGH SAT
MORNING WITH MIXING PROBABLY ALLOWING CONDITIONS TO IMPROVE TO
VFR BY MIDDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...JT
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...LASHLEY
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:23 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT FRI JUN 12 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE
DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO
MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL
MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-130830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO
TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO
50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY
NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Special weather statement, Jun 12, 12:15 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1215 PM EDT FRI JUN 12 2015

INZ025-026-121645-
HUNTINGTON-WELLS-
1215 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT WELLS AND SOUTHEASTERN
HUNTINGTON COUNTIES...

AT 1214 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MARKLE...OR 10 MILES SOUTHEAST OF HUNTINGTON...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLUFFTON...MARKLE...WARREN...LANCASTER...UNIONDALE...PONETO...VERA
CRUZ...TRAVISVILLE...MURRAY...PLUM TREE...NORTH OAKS...LIBERTY
CENTER...ROCKFORD...DILLMAN...REIFFSBURG...DOMESTIC...MAJENICA...
PETROLEUM...WELLSBURG AND CRAIGVILLE.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 272 AND
287.

LAT...LON 4064 8545 4065 8545 4065 8554 4084 8551
      4085 8507 4058 8508
TIME...MOT...LOC 1614Z 277DEG 34KT 4075 8543

NWS
Special weather statement, Jun 12, 12:26 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1226 PM EDT FRI JUN 12 2015

INZ027-OHZ016-024-025-121700-
ADAMS-PUTNAM-VAN WERT-ALLEN-
1226 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...VAN WERT...
SOUTHWESTERN PUTNAM AND SOUTHWESTERN ALLEN COUNTIES...

AT 1225 PM EDT...A STRONG THUNDERSTORM WAS NEAR CONVOY...OR 8 MILES
EAST OF DECATUR...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...SPENCERVILLE...CONVOY...OTTOVILLE...OHIO CITY...
SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...MIDDLE POINT...FORT
JENNINGS...WILLSHIRE...WREN...VENEDOCIA...ELGIN...MONTICELLO...
CONANT...DULL...SOUTHWORTH...JONESTOWN AND SCHUMM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4069 8428 4068 8446 4073 8446 4073 8480
      4072 8480 4072 8483 4092 8485 4100 8427
TIME...MOT...LOC 1625Z 252DEG 29KT 4084 8476

NG
Local storm report, Jun 12, 1:07 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
107 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       VAN WERT                40.87N  84.58W
06/12/2015  M1.00 INCH       VAN WERT           OH   EMERGENCY MNGR

            1.00 INCH OF RAIN IN THE PAST 30 MINUTES IN VAN WERT

&&

NG
Local storm report, Jun 12, 1:20 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND GST     JONESTOWN               40.77N  84.51W
06/12/2015  E50 MPH          VAN WERT           OH   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGEMENT

&&

NG
Special weather statement, Jun 12, 1:45 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT FRI JUN 12 2015

OHZ016-025-121800-
PUTNAM-ALLEN-
145 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...

AT 144 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS GROVE...OR
NEAR BLUFFTON...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIMA...OTTAWA...BLUFFTON...COLUMBUS GROVE...PANDORA...CAIRO...
BEAVERDAM...VAUGHNSVILLE...SLABTOWN AND ROCKPORT.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 129 AND 141.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4077 8415 4098 8416 4102 8388 4077 8388
TIME...MOT...LOC 1744Z 259DEG 51KT 4087 8398

JAL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:32 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days
Jun 12, 12:15 PM EDTSpecial Weather StatementIWXHuntington, Wells30 min
Jun 12, 12:30 PM EDTSevere Thunderstorm WarningIWXAdams, Wells45 min
Jun 12, 4:18 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White42 min
Jun 12, 4:25 PM EDTFlash Flood WarningIWXWhite6 hr
Jun 12, 4:41 PM EDTSevere Thunderstorm WarningIWXWhite34 min
Jun 12, 5:00 PM EDTSpecial Weather StatementIWXCass30 min
Jun 12, 5:22 PM EDTSpecial Weather StatementIWXMiami23 min
Jun 12, 5:41 PM EDTSpecial Weather StatementIWXGrant34 min
Jun 12, 6:07 PM EDTSpecial Weather StatementIWXHuntington23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.